MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Model Number 08946370190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results of 1 patient's serum sample tested with elecsys testosterone g2 (testosterone ii) assay on a cobas e801 immunoassay analyzer when compared to liquid chromatography mass spectrometry (lc/ms) methodology.Initial result: 4.33 nmol/l.1st repeat result: 4.38 nmol/l (repeated on e801).2nd repeat result: 0.3 nmol/l (tested with lc/ms - referral laboratory).3rd repeat result: 0.39 nmol/l (repeated with lc/ms).4th repeat result: 1.01 nmol/l (tested on beckman coulter).
 
Additional Manufacturer Narrative
The testosterone reagent expiration date was not provided.The cobas e801 module serial number was (b)(6).The calibration and qc prior to the event were acceptable.The alarm trace showed multiple alarms including sample clot detection alarm, abnormal aspiration (sample probe) alarms, and incubation water short alarm.The sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d4 was updated.The sample was not provided for investigation.Calibration was acceptable.The alarm trace showed multiple alarms including a sample foam detection alarm.A general reagent issue can be excluded because qc was acceptable prior to the event.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18336075
Report Number1823260-2023-04042
Device Sequence Number20518396
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number08946370190
Device Catalogue Number08946370190
Device Lot Number689384
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer02/07/2024
08/29/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date02/28/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIRTAZAPINE; PROPRANOLOL
Patient Age24 YR
Patient SexFemale